# SDR USAA2014091700001

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,159 hours, 802 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 2100102602
- Part serial: 000879271
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,158 hours, 801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD.  DISTINCT UNPLEASANT ODOR ON CLIMB OUT.  THE SMELL WAS METALLIC WITH A METALLIC TASTE IN THEIR MOUTHS.  REPLACED THE COCKPIT VOICE RECORDER .
